JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Difference Double Sequence Spaces Defined By Orlicz Function
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.613-622
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.613
 Title & Authors
Some Difference Double Sequence Spaces Defined By Orlicz Function
Tripathy, Binod Chandra; Choudhary, Bisweshwear; Sarma, Bipul;
  PDF(new window)
 Abstract
In this article we introduce some difference sequence spaces defined by Orlicz function and study different properties of these spaces like completeness, solidity, symmetricity etc. We establish some inclusion results among them.
 Keywords
Orlicz function;difference space;completeness;solid space;symmetric space etc.;
 Language
English
 Cited by
1.
On Some New Generalized Di erence Statistically Convergen Sequence Spaces De ned by a Sequence of Orlicz Function,;;

Kyungpook mathematical journal, 2010. vol.50. 3, pp.389-397 crossref(new window)
2.
On Some Lacunary Generalized Difference Sequence Spaces of Invariant Means De ned by a Sequence of Modulus Function,;;

Kyungpook mathematical journal, 2011. vol.51. 4, pp.385-393 crossref(new window)
3.
On I-Convergent Double Sequences of Fuzzy Real Numbers,;;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.189-200 crossref(new window)
4.
The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0 and c,;;

Kyungpook mathematical journal, 2013. vol.53. 2, pp.247-256 crossref(new window)
5.
Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric,;;

Kyungpook mathematical journal, 2014. vol.54. 1, pp.11-22 crossref(new window)
1.
The Spectrum of the OperatorD(r,0,s,0,t)over the Sequence Spacesc0andc, Journal of Mathematics, 2013, 2013, 1  crossref(new windwow)
2.
Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric, Kyungpook mathematical journal, 2014, 54, 1, 11  crossref(new windwow)
3.
On I-Convergent Double Sequences of Fuzzy Real Numbers, Kyungpook mathematical journal, 2012, 52, 2, 189  crossref(new windwow)
4.
The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0and c, Kyungpook mathematical journal, 2013, 53, 2, 247  crossref(new windwow)
5.
On Some Lacunary Generalized Difference Sequence Spaces of Invariant Means De ned by a Sequence of Modulus Function, Kyungpook mathematical journal, 2011, 51, 4, 385  crossref(new windwow)
6.
The spectrum of the operator $$ D( r,0, s,0,t)$$ D ( r , 0 , s , 0 , t ) over the sequence spaces $$\ell _{p}$$ ℓ p and $$bv_{p}$$ b v p, Afrika Matematika, 2015, 26, 5-6, 1137  crossref(new windwow)
7.
On the class of λ-statistically convergent difference sequences of fuzzy numbers, Soft Computing, 2012, 16, 6, 1029  crossref(new windwow)
8.
On Some New Generalized Di erence Statistically Convergen Sequence Spaces De ned by a Sequence of Orlicz Function, Kyungpook mathematical journal, 2010, 50, 3, 389  crossref(new windwow)
 References
1.
M. Basarir, and O. Sonalcan, On some double sequence spaces, J. Indian Acad. Math., 21(2)(1999), 193-200.

2.
Bromwich T.J.IA. : An Introduction to the Theory of Infinite Series, MacMillan and Co.Ltd., New york 1965.

3.
A. Esi, Some new sequence spaces defined by Orlicz functions, Bull. Inst. Math. Acad. Sinica., 27(1)(1999),71-76.

4.
A. Esi and M. Et, Some new sequence spaces defined by a sequence of Orlicz functions, Indian J. Pure. Appl. Math., 31(8)(2000), 967-972.

5.
M. Et, On some new Orlicz sequence spaces, J. Analysis, 9(2001), 21-28.

6.
G. H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19(1917), 86-95.

7.
P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, 1980.

8.
H. Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(1981), 169 -176. crossref(new window)

9.
M. A. Krasnoselkii and Y. B. Rutitsky, Convex function and Orlicz Spaces, Groningen, Netherlands, 1961.

10.
J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390. crossref(new window)

11.
I. J. Maddox, Spaces of strongly summable sequences, Quart. Jour. Math.(Oxford 2nd Ser), 18(72)(1976), 345-355.

12.
F. Moricz, Extension of the spaces c and c0 from single to double sequences, Acta. Math., Hungerica., 57(1-2)(1991), 129-136. crossref(new window)

13.
F. Moricz and B. E. Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104(1988), 283-294. crossref(new window)

14.
H. Nakano, Modular sequence spaces, Proc. Japan Acad., 27(1951), 508-512. crossref(new window)

15.
S. Simons, The sequence spaces $ℓ(p_{nu})\;and\;m(p_{\nu})$, Proc. London Math. Soc., 15(3)(1965), 422-436. crossref(new window)

16.
B. C. Tripathy, Generalized difference paranormed statistically convergent sequences defined by Orlicz function in a locally convex spaces, Soochow J. Math., 30(4)(2004), 431-446.

17.
B. C. Tripathy, Statistically convergent double sequences, Tamkang Jour. Math., 34(3)(2003), 231-237.

18.
B. C. Tripathy and B. Sarma, Statistically convergent double sequence spaces defined by Orlicz functions, Soochow J. Math., 32(2)(2006), 211-221.

19.
A. Zygumd, Trigonometric Series, vol II, Cambridge, 1993.